# SDR CA080108007

- Difficulty date: January 3, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 51,402 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7603 · Power Lever
- Part: Release Cable
- Part number: C6CE13151
- Condition: Broken
- Location: Beta System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT POWER CONTROL WAS REPORTED STIFF. AFTER AN INSPECTION ON THIS AREA IT WAS NOTICED THE THE BETA RELEASE CABLE HAD BROKEN AND WAS CAUSING THE POWER CABLE TO BE STIFF. A NEW CABLE WAS PURCHASED AND CABLE WAS CHANGED. (TC NR 20080108007)
